MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CATHETER STABILIZATION DEVICE; NASOGASTRIC STATLOCK

C.R. BARD INC. (COVINGTON) -1018233 CATHETER STABILIZATION DEVICE; NASOGASTRIC STATLOCK
Catalog Number NG0120
Medical Device Problem Codes Loss of or Failure to Bond (1068); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer stated that repeatedly, the adhesive lifts from the nose and peels back after 4 hours, the tape sticks to itself when you wrap it around the nasogastric but then the tube slides through it.This was a huge risk as it allows the tube to slide out, increasing the risk of aspiration of the tube feed and also the loss of a tube as it can slip out and require a new one to be reinserted this issue was reported by 6 different nurses over the past few days.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states" "warnings and precautions: avoid contacting the statlock device with alcohol or acetone, both can weaken bonding of components and the statlock device pad adherence.Remove oil and moisturizer from targeted skin area.Apply skin prep to the targeted statlock device area for skin protection and enhanced pad adherence.Allow to dry completely".A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, f, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer stated that repeatedly, the adhesive lifts from the nose and peels back after 4 hours, the tape sticks to itself when you wrap it around the nasogastric but then the tube slides through it.This was a huge risk as it allows the tube to slide out, increasing the risk of aspiration of the tube feed and also the loss of a tube as it can slip out and require a new one to be reinserted.This issue was reported by 6 different nurses over the past few days.

Brand Name
CATHETER STABILIZATION DEVICE
Common Device Name
NASOGASTRIC STATLOCK
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23278019
Report Number1018233-2025-09064
Device Sequence Number5559600
Product Code KMK
UDI-Device Identifier10801741076173
UDI-Public(01)10801741076173(11)250530(17)280428(10)JUKS8501
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNG0120
Device Lot NumberJUKS8501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown